# SDR 20000804SH015

- Difficulty date: July 3, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Aircraft: N427AL
- Make and model: Bell 407
- Aircraft serial: 53107
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Frame
- Condition: Cracked
- Location: Transmission
- Component: Flex Driveshaft
- Component part number: 206340300105
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY SERVICE CHECK, FOUND TRANSMISSION SIDE OF MDS, FORWARD FLEX FRAME CRACKED FROM ATTACHMENT BOLT TO OUTER EDGE OF FLEX FRAME.  (X)
